MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8424H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).Device not returned.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure date and name of index surgical procedure? the diagnosis and indication for the index surgical procedure? what was the initial approach for the index surgical procedure? (open, laparoscopic or other)? how many stratafix sutures (product code sxpp1a445) that were used during this procedure resulted in a wound dehiscence? how many prolene sutures (product code 8424h) that were used during this procedure resulted in a wound dehiscence? how many prolene sutures (product code 8425h) that were used during this procedure resulted in a wound dehiscence? lot number for each suture? for each suture, on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? what tissue dehisced? onset date/time of dehiscence? (# post op days) for the stratafix suture, was the fixation tab seated against the tissue at the initiation of suture use during the index procedure? for the stratafix suture, were two reverse stitches performed across the incision prior to closure? for prolene sutures, how were the suture originally tied (multiple knots, square knot, etc.)? how was the dehiscence managed? please describe any surgical intervention required for the wound dehiscence including date and findings.Please describe the appearance of the suture during the second procedure.Did the stratafix suture break? if so, where was the break noted (termination, middle, end)? can you describe the appearance of the stratafix suture during second procedure? did the prolene suture break? if so, specify which product code and where was the break noted (termination, middle, end)? can you describe the appearance of the prolene suture during second procedure? were there any precipitating stress factors for suture breakage or pulling out of the tissue, if applicable? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement and during any re-operation? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? note: events reported in 2210968-2022-03955, 2210968-2022-03956, 2210968-2022-03957, 2210968-2022-03958 and 2210968-2022-03960.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Post-op, dehiscence in plication of the rectus occurred.The patient required a revision procedure.Additional information was requested.

Brand Name
PRLNE BLU 30IN 0 S/A CT-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14468833
Report Number2210968-2022-03959
Device Sequence Number4685909
Product Code GAW
UDI-Device Identifier10705031015449
UDI-Public10705031015449
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8424H
Device Catalogue Number8424H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale